# SDR 2002FA0001324

- Difficulty date: October 23, 2002
- Submitted: November 22, 2002
- Operation: General aviation
- Aircraft: N7141P
- Make and model: Piper PA-24-250
- Aircraft serial: 242306
- Engine: Lyc O540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Coupling
- Part number: 757833
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COUPLING FAILED ON GEAR RETRACTION.  COUPLING FROM MOTOR TO GEAR BOX CAUSING COUPLING TAB TO SLIDE OUT OF SLOTS CAUSING GEAR TO LOCK HALF-WAY UP, WOULD NOT EXTEND OR RETRACT.  USED EMERGENCY PROCEDURE TO EXTEND GEAR.  GEAR CIRCUIT BREAKER POPPED.  EMERGENCY SPRING WAS BROKEN ON THE JACKSCREW ASSEMBLY, NOT ALLOWING THE JACKSCREW TO DISCONNECT, HAD TO BE MANUALLY LIFTED.
